RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 271–272 (Mi umn107)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The reflexivity of Bianchi groups

O. V. Schwarzman

Independent University of Moscow

DOI: https://doi.org/10.4213/rm107

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1370–1371

Bibliographic databases:

MSC: 20K30, 46B10
Accepted: 29.09.1998

Citation: O. V. Schwarzman, “The reflexivity of Bianchi groups”, Uspekhi Mat. Nauk, 53:6(324) (1998), 271–272; Russian Math. Surveys, 53:6 (1998), 1370–1371

Citation in format AMSBIB
\Bibitem{Sch98}
\by O.~V.~Schwarzman
\paper The reflexivity of Bianchi groups
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 271--272
\mathnet{http://mi.mathnet.ru/umn107}
\crossref{https://doi.org/10.4213/rm107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702689}
\zmath{https://zbmath.org/?q=an:0941.20054}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1370S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1370--1371
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345869089}


Linking options:
  • http://mi.mathnet.ru/eng/umn107
  • https://doi.org/10.4213/rm107
  • http://mi.mathnet.ru/eng/umn/v53/i6/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belolipetsky M. Mcleod J., “Reflective and Quasi-Reflective Bianchi Groups”, Transform. Groups, 18:4 (2013), 971–994  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:124
    Full text:57
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018